# SDR YENA201707190593

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 48,093 hours, 16,766 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT DURING APPROACH, PASSING 4500 FT.  NOT DETECTED IN CABIN.  APU NOT RUNNIG, SMELLED LIKE DIRTY SOCKS.  PERFORMED A NR 1 & 2 ENGINES IDK RUN IAW AMM 71-00-00.  COMPLIED WITH INFORMATION NOTICE 2017-T015 A SECTION B TABLE 1. PERFORMED PACK DECONATMINATION. UPGRADED AND REPLACED RECIRCULATION FILTERS.  ACFT IS OK FOR SERVICE.
